American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Matthew Dulock and Min Ru. Uniqueness of holomorphic curves into abelian varieties. Trans. Amer. Math. Soc. 363 (2011) 131-142. MR 2719675.
Abstract, references, and article information   
View Article: PDF

[2] Lubomir Gavrilov and Iliya D. Iliev. Complete hyperelliptic integrals of the first kind and their non-oscillation. Trans. Amer. Math. Soc. 356 (2004) 1185-1207. MR 2021617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William M. Faucette. Harmonic volume, symmetric products, and the Abel-Jacobi map . Trans. Amer. Math. Soc. 335 (1993) 303-327. MR 1075380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerome William Hoffman. The Hodge theory of flat vector bundles on a complex torus . Trans. Amer. Math. Soc. 271 (1982) 117-131. MR 648081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles F. Schwartz. The group of rational solutions of $y\sp{2}=x(x-1)(x-t\sp{2}-c)$ . Trans. Amer. Math. Soc. 259 (1980) 33-46. MR 561821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. Auslander and R. Tolimieri. Algebraic structures for $\bigoplus \sum \sb{n\geq 1}L\sp{2}(Z/n)$\ compatible with the finite Fourier transform . Trans. Amer. Math. Soc. 244 (1978) 263-272. MR 506619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bessie I. Miller. A new canonical form of the elliptic integral . Trans. Amer. Math. Soc. 17 (1916) 259-283. MR 1501041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. C. Fields. On the reduction of the general Abelian integral . Trans. Amer. Math. Soc. 2 (1901) 49-86. MR 1500556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. C. Fields. Errata: ``On the reduction of the general Abelian integral'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 1, 49--86; 1500556] . Trans. Amer. Math. Soc. 2 (1901) 486. MR 1500442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia